# SDR CA961220009

- Difficulty date: November 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Doug DC-10-30
- Engine: Ge CF650C2
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct Clamp
- Part number: 14J63600
- Condition: Broken
- Location: #2 Engine
- Stage of operation: TO
- Nature of condition: G, J
- Precautionary procedure: C, D

## Discrepancy

(CAN) ON TAKEOFF ROLL PRESSURE REGULATOR DUCT #2 ENGINE FAILED CAUSING EXCESSIVE DAMAGE TO PNEUMATIC DUCTING, SENSING LINES, OIL SCAVANGE AND OIL DUMP LINES. ALSO THERE WAS DAMAGE TO SUROUNDING STRUCTURE. NACELLE TEMPERATURE ROSE TO 240 DEGREES C AND FOLLOWED THROTTLE. MANIFOLD LIGHT CAME ON. ALL DAMAGED PARTS REMOVED AND REPLACED.
